Jeffrey Scott Bergfalk

Jeffrey Bergfalk

Investigador postdoc. Maria Zambrano

ORCID: 0000-0001-9424-7343

Contact Information
Department of Mathematics and Computer Science
Universitat de Barcelona, Gran Via de les Corts Catalanes 585 08007 Barcelona, Catalonia


My profile

I am interested in a growing body of mathematics at the interface of set theory and algebraic topology, broadly understood. A persistent focus, for example, is the infinitary combinatorics of derived ... + info

Relevant publications (Journal Publications and Other publications - last 10 years)

Jeffrey Bergfalk (2021). The first omega alephs: from simplices to trees of trees to higher walks. Advances in Mathematics, 383(paper 108083), p. 74 pages . (Online at . ISSN: 0001-8708
Jeffrey Bergfalk; Chris Lambie-Hanson (2021). Simultaneously vanishing higher derived limits. Forum Of Mathematics Pi, E(4), pp. 1 - 31 . Online at ( ) . ISSN: 2050-5086
Jeffrey Bergfalk; Michael Hru¿ák; and Chris Lambie-Hanson (2022). Simultaneously vanishing higher derived limits without large cardinals. Journal Of Mathematical Logic . Online at ( . ISSN: 0219-0613
Jeffrey Bergfalk; Vera Fischer; and Corey Switzer (2021). Projective well-orders and coanalytic witnesses. Annals of Pure and Applied Logic, 173(8), p. 19 pages . Online at ( . ISSN: 0168-0072
Jeffrey Bergfalk; Michael Hru¿ák; and Saharon Shelah (2020). Ramsey theory for highly connected monochromatic subgraphs. Acta Mathematica Hungarica, 163(1), pp. 309 - 322 . Online at ( . ISSN: 0236-5294